MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during the ventilation of a patient, when the respiratory technologist was suctioning, the screen when blank and ventilation stopped.No harm to the patient was reported.The patient was bagged until a replacement ventilator was used.Currently, the event is under investigation to verify the reported allegations.
 
Additional Manufacturer Narrative
Hamilton medical ag`s reference number: (b)(4).Investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag reference: (b)(4).Hamilton medical ags conclusion: following the analysis of the logfiles, no evidence was found to support the reported black screen or ventilation stop.The logs indicate that the device switched between ventilation modes as expected (manually), without interruption.All display connections were inspected and confirmed to be secure.Standard service tests and calibrations were performed, with no errors or irregularities identified.No issues were found during the inspection and testing procedures.The hamilton-c3 was assessed to be fully operational and has been returned to service.No patient harm occurred in relation to the reported incident.The device is functioning within expected parameters.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key21924770
Report Number3001421318-2025-00567
Device Sequence Number14474367
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)201209(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date10/09/2025
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown